# SDR SWAA2023101900598

- Difficulty date: September 14, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB HORIZONTAL PRESSURE DECK AT BS 663 LBL 30 LENGHT OF CRACK : 0.375 IN. APPROX AT PASSENGER CABIN 2023-584472<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] TOOL USED: FLAPSPEED. P/N: FPK-PRO-104. S/N: PRO-3344. DUE DATE: 29/MAY/24.;[03] PERFORMED REPAIR ON WEB HORIZONTAL PRESSURE DECK LOCATED BS 663 & BS 675 BTW LBL 30 TO LBL 60 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-52-2R-2 REPAIR 2. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[04] TASK CARD COMPLETED  PERFORMED REPAIR ON WEB HORIZONTAL PRESSURE DECK LOCATED BS 663 & BS 675 BTW LBL 30 TO LBL 60 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-52-2R-2 REPAIR 2. ?SEE INDIVIDUAL SIGNOFFS BELOW?. RII
